Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Embeddability of some strongly pseudoconvex CR manifolds


Authors: George Marinescu and Nader Yeganefar
Journal: Trans. Amer. Math. Soc. 359 (2007), 4757-4771
MSC (2000): Primary 32V30, 32V15, 32Q05
DOI: https://doi.org/10.1090/S0002-9947-07-04047-0
Published electronically: April 24, 2007
MathSciNet review: 2320650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an embedding theorem for compact strongly pseudoconvex CR manifolds which are boundaries of some complete Hermitian manifolds. We use this to compactify some negatively curved Kähler manifolds with compact strongly pseudoconvex boundary. An embedding theorem for Sasakian manifolds is also derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32V30, 32V15, 32Q05

Retrieve articles in all journals with MSC (2000): 32V30, 32V15, 32Q05


Additional Information

George Marinescu
Affiliation: Institut für Mathematik, Humboldt-Universität zu Berlin, Unter den Linden 6, 10099 Berlin, Germany
Address at time of publication: Mathematisches Institut, Universität zu Köln, Weyertal 86-90, D50931 Köln, Germany
Email: george@mathematik.hu-berlin.de, gmarines@math.uni-koeln.de

Nader Yeganefar
Affiliation: Département de Mathématiques, Université de Nantes, 2 rue de la Houssinière, BP 92208, 44322 Nantes cedex 03, France
Address at time of publication: CMI, Université de Provence, 39 Rue Frédéric Joliot Curie, 13453 Marseille cedex 13, France
Email: nader.yeganefar@math.univ-nantes.fr, Nader.Yeganefar@cmi.univ-mrs.fr

DOI: https://doi.org/10.1090/S0002-9947-07-04047-0
Received by editor(s): January 10, 2005
Received by editor(s) in revised form: April 18, 2005
Published electronically: April 24, 2007
Additional Notes: The second-named author was (partially) supported by the European Commission through the Research Training Network HPRN-CT-1999-00118 “Geometric Analysis”.
Article copyright: © Copyright 2007 American Mathematical Society